Header menu link for other important links
New monogamy relations for multiqubit systems
P. Char, P.K. Dey, A. Kundu, ,
Published in Springer
Volume: 20
Issue: 1
Recently, a new class of monogamy relations (actually, exponentially many) was provided by Christopher Eltschka et al. in terms of squared concurrence. Their approach is restricted to the distribution of bipartite entanglement shared between different subsystems of a global state. We have critically analysed those monogamy relations in three as well as in four-qubit pure states using squared negativity. We have been able to prove that in the case of pure three-qubit states those relations are always true in terms of squared negativity. However, if we consider the pure four-qubit states, the results are not always true. Rather, we find opposite behaviour in some particular classes of four-qubit pure states where some of the monogamy relations are violated. We have provided analytical and numerical evidences in support of our claim. © 2021, The Author(s), under exclusive licence to Springer Science+Business Media, LLC part of Springer Nature.
About the journal
JournalData powered by TypesetQuantum Information Processing
PublisherData powered by TypesetSpringer
Open AccessNo